# SDR SIMA201808221006

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 33,317 hours, 30,502 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CEILING EMERGENCY LIGHT AND FWD BULKHEAD EXIT LOCATOR LIGHT INOPERATIVE.  SECURED THE CONNECTOR P8525 ON SERVICE DOOR CEILING PANEL IAW AMM 33-50-11. OPS CHECKED GOOD.
